# SDR AALA202402064708

- Difficulty date: January 29, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N893NN
- Make and model: Boeing 737823
- Aircraft serial: 33316
- Aircraft time: 34,516 hours, 14,711 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: THE FLAPS INDICATED ASYMMETRICAL BETWEEN 0 AND 1, WITH BOTH OUT OF ZERO. AIRCRAFT RETURN TO AND LANDED SAFELY AT MSY WITHOUT FURTHER INCIDENT.  REMOVED AND REPLACED RIGHT HAND FLAP TORQUE TUBE MPN 256A3710-4 PER AMM 27-51 58 (AALA202402066764). REMOVED AND REPLACE RIGHT HAND INBOARD FIXED TAILING EDGE UPPER PANEL TURNBUCKLE PER AMM 57-50-01 (AALA202402069940). REMOVE AND REPLACE FLAP POSITION INDICATOR PER AMM 27-58-02 (AALA202402068587). **(CLOSED).
